Korean J. Math.  Vol 19, No 1 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.1.

FUNCTIONAL EQUATIONS IN BANACH MODULES AND APPROXIMATE ALGEBRA HOMOMORPHISMS IN BANACH ALGEBRAS

Deok-Hoon Boo, Hassan Azadi Kenary, Choonkil Park

Abstract


We prove the Hyers-Ulam stability of partitioned functional equations in Banach modules over a unital C*-algebra. It is applied to show the stability of algebra homomorphisms in Banach algebras associated with partitioned functional equations in Banach algebras. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr